# SDR AALA202010189001

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 68,868 hours, 26,850 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10032013AA
- Part serial: RADSA4978C
- Condition: Damaged
- Location: Nose
- Part time: 11,304 hours, 5,617 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIRCRAFT ENCOUNTERD A BIRD STRIKE TO THE RADOME ON CLIMB OUT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX, WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED RADOME, PER AMM 53-15-11.
